EconPapers    
Economics at your fingertips  
 

Probabilistic (Quasi)metric Versions for a Stability Result of Baker

Dorel Miheţ and Claudia Zaharia

Abstract and Applied Analysis, 2012, vol. 2012, 1-10

Abstract:

By using the fixed point method, we obtain a version of a stability result of Baker in probabilistic metric and quasimetric spaces under triangular norms of Hadžić type. As an application, we prove a theorem regarding the stability of the additive Cauchy functional equation in random normed spaces.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/269701.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/269701.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:269701

DOI: 10.1155/2012/269701

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:269701